# SDR SCNA20251110433

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N5167
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 67,879 hours, 30,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR HARD TO INSTALL IN FLOOR FITTINGS. - READJUSTED GIRT BAR FITTINGS IAW AMM 25-66-01
